# SDR TWRA96178

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231A7
- Condition: Malfunction
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

IN CRUISE AT FL 390, LOWER FWD CARGO FIRE WARNING (BELL/LIGHTS) CAME ON.  WHEN FIRE BOTTLE NR 1 WAS DISCHARGED, FIRE WARNING LIGHTS WENT OUT IMMEDIATELY.  FM VOL, 1 PAGE 2.12.2 PROCEDURE WAS ACCOMPLISHED SUSPECTED FAULTY WARNING SYSTEM.  F/E MADE PHYSICAL INSPECTION OF CARGO COMPARTMENT IN FLIGHT AND FOUND NO EVEIDENCE OF HEAT, FIRE OR SMOKE.  MAINTENANCE INSPECTED THE AREA, FOUND NO EVIDENCE OF HEAT, FIRE OR SMOKE.  FOUND TO BE AN INDICATION PROBLEM.  REMOVED AND REPLACED DETECTOR, SMOKE DETECTOR AMPLIFIER.  OPS CHECK NORMAL PER MM 26-16-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
